# SDR YENA2024072301027

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 86,078 hours, 32,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME 16 RH SIDE HOLE 6 AT LEVEL DOOR STOP 7. CRACK AT 1. O CLOCK. D1-D2= 0.079 INCH. CONFIRM INDICATION USING BOROSCOPE VIEW AS PER NTM 51-90-00; REF AEROMAN N/R 2024-348897, PERFORMED PERMANENT REPAIR OF CRACK HOLE 6 AT FR16 R/H SIDE I.A.W. EC NO. A24-857-01, AND SAL EA 53-9015-24 REVISION 0 AND PART 2. RDAF 81411276/028/2024#A.
